# SDR IPXA2025031962725

- Difficulty date: February 26, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 27,394 hours, 17,427 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53275455200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT-FLOOR PNL 251LM  INSIDE LOWER  FR60-  C TRACK PLATE HAS CORROSION DOT43-059. ACCOMPLISHED STEP 11, EA#:300-5317-27-A3822, PRELIMINARY 2. "INSTALL CLS ADAPTER PER AIRBUS DRAWING A53275515". USING EXISTING FASTENERS(HI-LOK). COLLAR P/N: NSA5075-6 BATCH: 0004291986 SEALANT P/N: 04-001-0109 B/N 0004355128.   ACCOMPLISHED REPAIR IN ACCORDANCE WITH UPS EO-92993-RE1 AND VT-MAE EA 300-5317-27-A3822, REV.-.
